Abstract: Clozapine-induced fever has been reported frequently, but clozapine-induced elevated serum C-reactive protein (S-CRP) over 100 mg/L with early onset, without associated myocarditis, has not been reported in the literature. In this case report, we present a case of an 80-year-old Slovenian female with dementia and psychotic symptoms who developed elevated S-CRP (122 mg/L) and fever (38.2°C) on the seventh day with 25 mg of clozapine daily, which improved after clozapine discontinuation.

Read >

Abstract: Neuroleptic malignant syndrome (NMS) is a rarely observed life-threatening medical condition due mostly to antipsychotic use. Additionally, a few case reports have suggested an association between NMS and the use of selective serotonin reuptake inhibitors (SSRIs) alone or in combination with antipsychotics. This case report presents a female patient developing NMS following the use of a combination of sertraline and paroxetine.

Read >

Gael N et al. (2012) recently reported a very interesting case report on apparent familial idiopathic basal ganglia calcification (IBGC) subject with psychotic symptoms.

Read >

Abstract: Objective: Trichobezoar, a hair ball in the gastrointestinal tract, is usually the result of the urge to pull out one’s own hair (trichotillomania) and swallow it (trichophagia). It is almost exclusively seen in young females and may cause serious medical complications.

Read >